# SDR 01FDEA00695

- Difficulty date: August 14, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46616
- Aircraft time: 72,143 hours, 28,505 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Cap
- Part number: ARB158376
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT INBOARD END CAP CRACKED IN NUMEROUS PLACES.  UPON REMOVAL OF END CAP FOUND 1 OTHER INTERNAL RIB CRACKED.
